# SDR MZZA98275

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON RIGHT AFT LAVATORY PARTITION LOWER SUPPORT HAT CHANNEL AT BS 1138 BETWEEN RBL 27 AND RBL 52.  THE CORRODED PARTITION LOWER SUPPORT HAT CHANNEL WAS REMOVED AND REPLACED WITH NEW HAT CHANNEL.  (M)
